# SDR BWVR135625

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: General aviation
- Make and model: Cessna 680A
- Aircraft serial: 0057
- Aircraft time: 1,170 hours, 789 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 99321101024701
- Part serial: 1043
- Condition: Sticking
- Location: Fuel System
- Part time: 1,170 hours, 789 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CHECK VALVE IS TO PREVENT FUEL IMBALANCE WING TO WING.  WHEN CHECK VALVE IS OPERATING CORRECTLY IT IS DIRECTING FUEL FROM ONE SIDE FUEL STORAGE/DISTRIBUTION DIRECTLY TO THE OPPOSITE ENGINE.  A FUEL IMBALANCE CONDITION WAS NOTED WHILE THE AIRCRAFT WAS IN MAINTENANCE.  FURTHER INVESTIGATION FOUND THAT THE ROLL PIN RETAINING THE FLAPPER VALVE HAD MIGRATED OUT SLIGHTLY AND LODGED IN SUCH A WAY THAT IT BOUND UP THE FLAPPER VALVE PREVENTING IT FROM CLOSING.  A NEW VALVE WAS ORDERED AND WHEN IT WAS RECEIVED THE ROLL PINS WERE ALSO FOUND TO BE FREE-FLOATING, APPARENTLY BY DESIGN.  THE POTENTIAL RISK FOR THIS DESIGN IS THAT BECAUSE THE ROLL PINS DO NOT APPEAR TO BE SECURE, THERE IS A RISK THAT THE PINS WILL MIGRATE OUT AND BIND THE FLAPPER VALVE, PREVENTING IT FROM CLOSING.
